# SDR DLM88960724

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT ILLUMINATED AT CRUISE ALTITUDE AND REMAINED ILLUMINATED WHEN AUX AND TRANSFER PUMPS TURNED ON.  REPLACED NOSE GEAR UPLOCK SENSOR, SWUNG NOSE GEAR AND PERFORMED BITE ON PROX BOX, ALL INDICATIONS NORMAL.
